Couldn't find what you looking for?

TRY OUR SEARCH!

I recently had to take the morning after pill after me and my boyfriend had sex and the condom broke.
There were no side effects with taking the pill, because I previously had taken it before. I got my period a week later, which was over a month ago. I now am waiting for my second cycle, which I know has the tenancy to be late because my period before then was triggered earlier by the medication I took, but the worst part is I'm getting bad pains in my stomach that feels as if I'm going to get my period but its been over 2 weeks since the pain started and I still haven't gotten my period. I don't know if I'm being paranoid, but I hear that every woman has a motherly instinct that will automatically make them feel different if they are pregnant & I am beginning to feel that way because I have been urinating a lot and eating more than I normally do. (I used to have an eating disorder which caused me to eat less in the past). Can someone please give me advice on weather or not I'm pregnant? 

Thanks

Loading...

Plan B can alter your periods.

The only way to know if you are pregnant is to test.  Pain and cramps aren't specific enough.

You don't say when your period was due, just that you are waiting.  As soon as it is due, take the test.  Use your first morning urine, it is more concentrated and liable to provide an earlier positive.  Follow all directions carefully, especially times.  If it comes up negative, retest 7-10 days later if you still haven't had your period.  By then you should have an accurate result.

False negatives are common testing early.  False positives are very rare.

Good luck, keep us posted.
Reply

Loading...

Thanks.
Sorry I didn't talk about the pains or the due date of my period in more specific way. My period was due on Tuesday last week, which was the 26th of April. That's when the pains started, and I thought that was when I was going have my period. That day, nothing came. Its now Sunday and the pains have still been occurring almost 6 days later, but no menstruation. I sometimes take period pain tablets before my period starts to calm the pain in the week that my period is on-going, so I'm not sure if I've done something to alter my period by taking medication to stop what I thought was period pain a month after I took the morning after pill.

Thanks for your help. I'm going to see a doctor today, so I'll keep you posted.
Reply

Loading...

I'm kind offing the same position. I had sex on march 27 and I took the next choice pill 2 days later. 5 days later, on June third I think, I got a period. It started off spotty for the first couple of days, then increased into a normal period. That lasted about 5 or 6 days. I was due for my second period on July 1 and it never came. Two days before I went to the gynecologist and did a urine pregnancy test, which came back negative. I'm just worried that I might be pregnant still. I don't have any of the early symptoms. My boobs don't hurt, nor do I have any fatigue or increased hunger. I do have a slight lower back pain, which might be due to the fact that sometimes I sleep on my stomach (I heard overtime that sleeping like that can irritate your back). Anyways, should I do? Is this normal and am I just freaking out? Any advice is much appreciated. Oh, and my cycles are fairly regular, occurring every 28 days. :)
Reply

Loading...

Hi there, 
Thanks for taking the time in asking for advice. Its been a while since I started this thread, and now I can safely say that I didn't turn out pregnant. I was advised by my doctor that if I were pregnant, I would have known about it after 4 weeks. If it weren't for the amount of weeks that I had not received my period and was paranoid that I was actually pregnant, then the pregnancy test would have proved that I was pregnant, no problem. But if you have just missed one period and are afraid that chances are you might still be pregnant, then wait for another month and then take another test to conclude if weather or not you actually have fallen pregnant but the test you took previously failed to tell you because of period complications. With your back pain, that can be triggered by the fact that the morning after pill (in your case the brand Choice) may have given you side effects as is it has worked on your body, but has moved to another joint in your body where it is creating pain.

Best wishes,
Keep us posted!
Reply

Loading...